# SDR 20000601SH012

- Difficulty date: March 22, 2000
- Submitted: June 1, 2000
- Operation: General aviation
- Aircraft: N57499
- Make and model: Bell 206B
- Aircraft serial: 3086
- System (JASC): 3411 · Pitot/Static System
- Part: Static Line
- Part number: 206070895033
- Condition: Failed
- Location: Pitot Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED AIRSPEED INDICATED LOW AT CRUISE. FOUND THAT LANDING LIGHT CHAFED A HOLE IN THE PITOT STATIC LINE (IPC REF:  FIG 95-7, PAGE 28 ITEM 16).  REPLACED TUBE AND REPOSITIONED AS NOT TO CHAFE. (X)
